# SDR SWIA201024754

- Difficulty date: August 17, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 36,710 hours, 51,697 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL FROM HOT WATER JUGS IN GALLEY.  (FLT 4553)  REMOVED AND REPLACED HOT JUGS.
